Dr Anita Liebenau
Senior Lecturer

Dr Anita Liebenau

Science
School of Mathematics & Statistics

In July 2018, I joined UNSW Sydney as a Lecturer (Senior Lecturer since July 2020).

Previously, I was at Monash University, first as a postdoc with Nick Wormald and then as a Decra Fellow. Before that, I held a postdoc position with Dan Král' at the University of Warwick. Prior to that, I finished my doctoral studies in 2013 at the Free University Berlin under the supervision of Tibor Szabó.  

My research is in extremal and probabilistic combinatorics. I have worked on enumeration problems of large discrete structures such as d-regular graphs, on problems in Ramsey theory, and on combinatorial games played on graphs. Please visit my personal homepage for more details on my research, including a full list of papers. 

Phone
9385 7099
Location
School of Mathematics and Statistics UNSW Sydney NSW 2052, AUSTRALIA The Red Centre Room 6105
  • Book Chapters | 2013
    Clemens D; Ferber A; Glebov R; Hefetz D; Liebenau A, 2013, 'Building spanning trees quickly in Maker-Breaker games', in The Seventh European Conference on Combinatorics, Graph Theory and Applications, Scuola Normale Superiore, pp. 365 - 370, http://dx.doi.org/10.1007/978-88-7642-475-5_58
    Book Chapters | 2013
    Clemens D; Liebenau A, 2013, 'On the threshold bias in the oriented cycle game', in The Seventh European Conference on Combinatorics, Graph Theory and Applications, Scuola Normale Superiore, pp. 359 - 363, http://dx.doi.org/10.1007/978-88-7642-475-5_57
    Book Chapters | 2013
    Ebert F; Liebenau A, 2013, 'Arvin, Berit und die Lastwagen', in Besser als Mathe, Springer Fachmedien Wiesbaden, pp. 151 - 160, http://dx.doi.org/10.1007/978-3-658-01004-1_18
    Book Chapters | 2010
    Ebert F; Liebenau A, 2010, 'Arvin, Berit und die Lastwagen', in Besser als Mathe, Vieweg+Teubner, pp. 151 - 160, http://dx.doi.org/10.1007/978-3-8348-9380-2_18
  • Journal articles | 2022
    Kamčev N; Liebenau A; Wormald N, 2022, 'Asymptotic Enumeration of Hypergraphs by Degree Sequence', Advances in Combinatorics, vol. 2022, http://dx.doi.org/10.19086/aic.32357
    Journal articles | 2022
    Liebenau A; Mattos L; Mendonça W; Skokan J, 2022, 'Asymmetric Ramsey properties of random graphs involving cliques and cycles', Random Structures and Algorithms, http://dx.doi.org/10.1002/rsa.21106
    Journal articles | 2022
    Liebenau A; Nenadov R, 2022, 'The threshold bias of the clique-factor game', Journal of Combinatorial Theory. Series B, vol. 152, pp. 221 - 247, http://dx.doi.org/10.1016/j.jctb.2021.10.001
    Journal articles | 2022
    Liebenau A; Wormald N, 2022, 'Asymptotic enumeration of digraphs and bipartite graphs by degree sequence', Random Structures and Algorithms, http://dx.doi.org/10.1002/rsa.21105
    Journal articles | 2021
    Kamcev N; Liebenau A; Wood DR; Yepremyan L, 2021, 'The size ramsey number of graphs with bounded treewidth', SIAM Journal on Discrete Mathematics, vol. 35, pp. 281 - 293, http://dx.doi.org/10.1137/20M1335790
    Journal articles | 2021
    Kamčev N; Liebenau A; Morrison N, 2021, 'Towards a characterisation of Sidorenko systems', , http://arxiv.org/abs/2107.14413v2
    Journal articles | 2020
    Bodkin C; Liebenau A; Wanless IM, 2020, 'Most binary matrices have no small defining set', Discrete Mathematics, vol. 343, pp. 112035 - 112035, http://dx.doi.org/10.1016/j.disc.2020.112035
    Journal articles | 2020
    Clemens D; Liebenau A; Reding D, 2020, 'On minimal Ramsey graphs and Ramsey equivalence in multiple colours', Combinatorics Probability and Computing, pp. 1 - 18, http://dx.doi.org/10.1017/S0963548320000036
    Journal articles | 2020
    Kamčev N; Liebenau A; Wormald N, 2020, 'Asymptotic enumeration of hypergraphs by degree sequence', Advances in Combinatorics 2022:1, 36pp, http://dx.doi.org/10.19086/aic.32357
    Journal articles | 2020
    Liebenau A; Nenadov R, 2020, 'The threshold bias of the clique-factor game', , http://arxiv.org/abs/2002.02578v1
    Journal articles | 2020
    Liebenau A; Pehova Y, 2020, 'An approximate version of Jackson's conjecture', Combinatorics Probability and Computing, vol. 29, pp. 886 - 899, http://dx.doi.org/10.1017/S0963548320000152
    Journal articles | 2020
    Liebenau A; Wormald N, 2020, 'Asymptotic enumeration of digraphs and bipartite graphs by degree sequence', , http://arxiv.org/abs/2006.15797v1
    Journal articles | 2019
    Liebenau A; Mattos L; Mendonça W; Skokan J, 2019, 'Asymmetric Ramsey properties of random graphs involving cliques and cycles', Acta Mathematica Universitatis Comenianae, vol. 88, pp. 917 - 922, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000484349000087&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1
    Journal articles | 2019
    Liebenau A; Pilipczuk M; Seymour P; Spirkl S, 2019, 'Caterpillars in Erdős–Hajnal', Journal of Combinatorial Theory. Series B, vol. 136, pp. 33 - 43, http://dx.doi.org/10.1016/j.jctb.2018.09.002
    Journal articles | 2018
    Bloom TF; Liebenau A, 2018, 'Ramsey equivalence of Kn and Kn + Kn–1', Electronic Journal of Combinatorics, vol. 25, http://dx.doi.org/10.37236/7554
    Journal articles | 2018
    Choromanski K; Liebenau A; Falik D; Patel V; Pilipczuk M, 2018, 'Excluding hooks and their complements', Electronic Journal of Combinatorics, vol. 25, http://dx.doi.org/10.37236/6397
    Journal articles | 2017
    Clemens D; Liebenau A, 2017, 'A non-trivial upper bound on the threshold bias of the Oriented-cycle game', Journal of Combinatorial Theory. Series B, vol. 122, pp. 21 - 54, http://dx.doi.org/10.1016/j.jctb.2016.05.002
    Journal articles | 2017
    Kardoš F; Král’ D; Liebenau A; Mach L, 2017, 'First order convergence of matroids', European Journal of Combinatorics, vol. 59, pp. 150 - 168, http://dx.doi.org/10.1016/j.ejc.2016.08.005
    Journal articles | 2017
    Liebenau A; Wormald N, 2017, 'Asymptotic enumeration of graphs by degree sequence, and the degree sequence of a random graph', Asymptotic enumeration of graphs by degree sequence, and the degree sequence of a random graph, http://arxiv.org/abs/1702.08373v3
    Journal articles | 2016
    Clemens D; Gebauer H; Liebenau A, 2016, 'The Random Graph Intuition for the Tournament Game', Combinatorics Probability and Computing, vol. 25, pp. 76 - 88, http://dx.doi.org/10.1017/S096354831500019X
    Journal articles | 2016
    Fox J; Grinshpun A; Liebenau A; Person Y; Szabó T, 2016, 'On the minimum degree of minimal Ramsey graphs for multiple colours', Journal of Combinatorial Theory. Series B, vol. 120, pp. 64 - 82, http://dx.doi.org/10.1016/j.jctb.2016.03.006
    Journal articles | 2015
    Clemens D; Ferber A; Glebov R; Hefetz D; Liebenau A, 2015, 'Building spanning trees quickly in maker-breaker games', SIAM Journal on Discrete Mathematics, vol. 29, pp. 1683 - 1705, http://dx.doi.org/10.1137/140976054
    Journal articles | 2015
    Glebov R; Liebenau A; Szabó T, 2015, 'On the concentration of the domination number of the random graph', SIAM Journal on Discrete Mathematics, vol. 29, pp. 1186 - 1206, http://dx.doi.org/10.1137/12090054X
    Journal articles | 2014
    Fox J; Grinshpun A; Liebenau A; Person Y; Szabó T, 2014, 'What is ramsey-equivalent to a clique?', Journal of Combinatorial Theory. Series B, vol. 109, pp. 120 - 133, http://dx.doi.org/10.1016/j.jctb.2014.06.003
    Journal articles | 2012
    Clemens D; Ferber A; Krivelevich M; Liebenau A, 2012, 'Fast strategies in makera-breaker games played on random boards', Combinatorics Probability and Computing, vol. 21, pp. 897 - 915, http://dx.doi.org/10.1017/S0963548312000375
  • Other | 2021
    Bishnoi A; Boyadzhiyska S; Clemens D; Gupta P; Lesgourgues T; Liebenau A, 2021, On the minimum degree of minimal Ramsey graphs for cliques versus cycles, https://arxiv.org/abs/2109.02877
    Conference Papers | 2021
    Kamčev N; Liebenau A; Morrison N, 2021, 'Uncommon Systems of Equations', pp. 611 - 616, http://dx.doi.org/10.1007/978-3-030-83823-2_98